ParaGONE - 15 Day Program - Renew Life
ParaGONE is a patented plant-based depurative treatment with a broad spectrum of action, antiparasitic, antimicrobial and antifungal that dislodges parasites from the body. This cure contains plants and extracts commonly used as antiparasitics to eliminate both visible parasites (nematodes) and microscopic organisms (bacteria). It also contains antifungal herbs and extracts known to eliminate yeast and other fungal organisms present in the body.
RecommendationsAdults: Take 2 capsules of ParaGONE 1 and 1 ml of ParaGONE 2 with 250 ml of water in the morning. Take 2 capsules of ParaGONE 1 and 1 ml of ParaGONE 2 with 250 ml of water in the evening. Wait 2 hours before and after taking other medications.
REMARK : The dropper of ParaGONE 2 yields 0.5ml when filled to the mark. Take for 15 days, pause for 5 days, and then repeat for 15 days as needed.
- Consult a healthcare practitioner prior to use if you are taking blood thinners, cholesterol lowering medications or EPA in fish oil, blood clotting disorders, diabetes that is not well controlled, gallstones or other biliary disorders.
- Consult a health care practitioner if you suffer from heartburn, flatulence or if gastrointestinal irritation persists.
- Consult a healthcare practitioner if symptoms persist or worsen.
- Consult a healthcare practitioner prior to use if you are taking other medications, including protease inhibitors, blood thinners, or acetaminophen.
- Exercise caution before operating heavy machinery, driving a motorized vehicle or if activities requiring mental alertness are planned.
- Discontinue use in case of skin hypersensitivity, such as skin and mucous membrane irritations.
- Do not use if you have gastric hyperacidity, gastric or duodenal ulcers, pemphigus, fever or febrile illness, seizure disorder, bile duct obstruction, cholangitis, liver disease or liver dysfunction . Do not use if you are allergic to Asteraceae/Compositae.
- In case of hypersensitivity, such as an allergy, discontinue use of this product. Do not use if you are pregnant, breastfeeding or before surgery.
- Keep out of the reach of children.
- Do not exceed the recommended dose.
- Attention allergen: black walnut.
- Our advice does not replace the advice of a doctor.